Morphine Sulphate can cause issues, I'm allergic to it. However, normally you have other symptoms, such as a rash or breathing issues.
I went through the procedure you experienced, they were undoubtedly checking you for a bowel obstruction. In my case, the bowel was obstructed and I had surgery. I was given an alternate pain medication as I knew from earlier experience I was allergic to morphine, but taking the liquid prior to the CT scan was a challenge, it's a lot of liquid. I always obtain a report from the hospital. I'd suggest you request a report from the facility that investigated your complaint, and discuss with your doctor if you did have an allergic reaction.
Either one of two things happened: 1. An adverse effect/Allergy to the morphine or 2. The morphine should have NOT been used for the particular pain you were having when you presented to the ER. Morphine is NOT the best choice for all pain.
Oh yes, the CT contrast, yuk!! Yes, had to drink this myself and have given it to numerous patients; it is awful. Unfortunately, it is needed for better views of the abdomen.
How are you feeling now?